Skip to Content
Benadryl Ultratabs Allergy Relief Medicine, 25 mg Diphenhydramine HCl Antihistamine Tablets For Relief of Cold & Allergy Symptoms Like Sneezing, Runny Nose, & Itchy Eyes & Throat, 24 ct

Price:

kr 81,79


Benadryl Ultratabs Allergy Relief Medicine, 25 mg Diphenhydramine HCl Antihistamine Tablets For Relief of Cold & Allergy Symptoms Like Sneezing, Runny Nose, & Itchy Eyes & Throat, 24 ct

https://nutricity.no/shop/brswihalo54bwfdy-benadryl-ultratabs-allergy-relief-medicine-25-mg-diphenhydramine-hcl-antihistamine-tablets-for-relief-of-cold-allergy-symptoms-like-sneezing-runny-nose-itchy-eyes-throat-24-ct-148333 https://nutricity.no/web/image/product.template/148333/image_1920?unique=dd00b71

Stock Expiry Date*: 22-03-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • ALLERGY RELIEF MEDICATION: 24-count package of Benadryl Allergy Tablets for allergy relief help to alleviate symptoms associated with allergies such as sneezing, runny nose, itchy throat or nose, and itchy/watery eyes
  • ANTIHISTAMINE TABLETS: This allergy medicine temporarily provides relief of hay fever and other upper respiratory symptoms such as sneezing and runny nose. It also provides relief from common allergens such as tree pollen, dust, mold and pet dander
  • COLD SYMPTOM RELIEF: The antihistamine tablets with diphenhydramine hydrochloride feature an effective and powerful formula that works when you need it most. The tablets for multi-symptom relief help tackle both cold and allergy symptoms
  • DIPHENHYDRAMINE HCl FORMULA: Benadryl allergy medicine is formulated with 25 mg of diphenhydramine hydrochloride, an antihistamine that works to help provide allergy and upper respiratory relief
  • POWERFUL ALLERGY & COLD RELIEF IN JUST 1 PILL: Adults & children 12+, take one to two allergy tablets every four to six hours. Children ages 6-12, take one allergy medicine tablet every four to six hours. Do not give more than six doses in 24 hours

kr 81,79 81.79 NOK kr 81,79 Med mva.

Not Available For Sale

(kr 3,41 / events)

Displayed price includes all duties & taxes.

  • Merke
  • Flavor
  • Enhetstelling
  • Artikkelskjema
  • Varevekt
  • Produktfordeler
  • Antall elementer
  • Doseringsskjema
  • Produsent
  • ingrediensene
  • Produkttype
  • Spesifikk bruk for produkt
  • Aktive ingredienser
  • UPC
  • Modellnavn
  • Globale handelsidentifikasjonsnummer
  • Pakketypenavn
  • Målrettet publikum
  • Nettoinnholdstelling
  • Nettoinnholdsvekt
  • Merkenavn
  • Age Range Beskrivelse
  • Container Type
  • Produsentens delnummer
  • Modellnummer
  • Varemål
  • Andre funksjoner
  • Målbruksdel

Denne kombinasjonen eksisterer ikke.

Kontakt oss
Allergimedisin
ingrediensene Titandioksid, Hypromellose, Magnesium Stearat, Meloxicamcellulose, croskarmellosenatrium, Polyetylenglykol, dibasisk kalsiumfosfat, polysorbat 80, D&C Rød nr. 27 Aluminum Lake, Active ingredient (in each tablet): Diphenhydramine HCl 25 mg (antihistamine) Inactive ingredients: Carnauba wax
Målrettet publikum Unisex-Adults, Unisex-Kids
Merke Benadryl
Flavor Uslavored
Enhetstelling 24 greve
Artikkelskjema Tablett
Varevekt 0.02 pund
Produktfordeler Allergikontroll
Antall elementer 1
Doseringsskjema Tabletter
Produsent Kenvue
Produkttype Allergimedisin
Spesifikk bruk for produkt Allergi
Aktive ingredienser Difenhydramin Hcl
UPC 312547170314
Modellnavn Benadryl Ultratabs Antihistamine
Globale handelsidentifikasjonsnummer 00312547170314
Pakketypenavn Flaske
Nettoinnholdstelling 24 Count
Nettoinnholdsvekt 3.2 Pounds
Merkenavn Benadryl
Age Range Beskrivelse Voksen
Container Type Flaske
Produsentens delnummer 416436
Modellnummer 416436
Varemål 3.6 x 3.5 x 0.8 inches
Andre funksjoner Allergy Control
Målbruksdel Øynene
  • Buy Four or More Offer

    Få 5 % rabatt når du kjøper 4 eller flere varer

  • Next Purchase Offer
    Få 5 % rabatt på ditt neste kjøp.
  • Ships From(Norway)
    Bestillinger behandles og sendes fra Brooklyn, USA.

  • Delivery Offer(Norway)
    Gratis levering på kvalifiserte bestillinger.
Delivery Detail
Estimerte leveringstider: 12–26 dager (internasjonalt).
3–6 dager (innenlands).
Safe Checkout
Garantert sikker betaling
Return Policy

30-dagers returgaranti
Kjøp med tillit med 30-dagers returstøtte.

Free Return Pickup
Gratis returhenting tilgjengelig
Vi håndterer returer fra døren din uten ekstra kostnad.
SKU
BRSWIHALO54BWFDY
Kategori
Helsepleie , Over-the-counter medisinering , Allergi, Sinus & Astma , Allergimedisin
Barcode
312547170314
Tags

 

Get powerful relief from unexpected allergies with Benadryl Allergy Ultratabs Antihistamine Allergy Relief Tablets that offer effective cold & allergy relief from hay fever, upper respiratory allergy & common cold symptoms in one small, oval shaped coated tablet. Each easy-to-swallow allergy medicine tablet contains 25 milligrams of the antihistamine diphenhydramine HCl to temporarily relieve allergy symptoms due to hay fever & upper respiratory allergies like sneezing; runny nose; itchy throat & nose; & itchy, watery eyes & the common cold symptoms of runny nose & sneezing. From a trusted allergy brand, Benadryl Ultratabs with diphenhydramine hydrochloride 25 mg are intended for adults & children ages six & up. The allergy tablets from a doctor recommended brand work when you need it most & provide safe & effective allergy relief when used as directed. The small, easy-to-swallow tablet form provides multi-symptom indoor & outdoor allergy relief & cold relief.

Important information

Ingredients

Active ingredient (in each tablet): Diphenhydramine HCl 25 mg (antihistamine) Inactive ingredients: Carnauba wax, croscarmellose sodium, D&C red no. 27 aluminum lake, dibasic calcium phosphate, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polysorbate 80, titanium dioxide

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

3.6 x 3.5 x 0.8 inches; 0.32 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Recently tracked orders

1 recent shipments
Order Number Carrier Final Mile Tracking Code Last Update Track
NC15147 Dpd 05167987767861 2026-07-21 Track

Ansvarsfraskrivelse
Kosttilskudd er ikke medisiner. Produktene som selges på dette nettstedet er ikke ment å diagnostisere, behandle, kurere eller forhindre noen sykdom. Hvis du har en medisinsk tilstand, bør du alltid konsultere en kvalifisert helsepersonell før bruk. Individuelle resultater kan variere. Ved å legge inn en bestilling, samtykker du til å overholde importreglene i ditt land. Vi dekker gjeldende avgifter og skatter der det er angitt.

*Utløpsdato Informasjon:
Vennligst merk at utløpsdatoen kan variere fra batch til batch. Vi garanterer imidlertid at alle produkter som sendes til våre kunder har en gyldig holdbarhet og ikke vil være utløpt på leveringstidspunktet.